# SDR SWAA001887

- Difficulty date: September 30, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 50,144 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1490
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD STIFFENERS CRACKED AT LBL 17, WL 227 AND RBL 17, WL 232.  REMOVED AND REPLACED STIFFENERS PER SRM.
